# SDR CALA2022121603404

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219001000
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. FR 66 BEAM AT Y1292 CORRODED. () REMOVED CORROSION I.A.W 51-74-00 L= 0.657", W= 0.740", D= 0.035" BEAM FROM MAIN CABIN FLOOR STRUCTURE I.A.W SRM 51-42-11 EMP#: V9 FOUND OUT OF LIMITS I.AW 53-00-14-283-002, REMOVED LH OTBD BEAM 36321 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR AT FR66 AT 41292 FROM MAIN CABIN FLOOR SRM 51-42-11, LOCATED AND #: 48053 DRILL NEW BEAM I.A.W SRM 51-44-11, INSTALLED FLOOR BEAM LH OUTB
